arrow
Volume 8, Number 4
Previous Issue Next Issue

Xie Gan-Quan & Jian-Hua Li

J. Comp. Math., 8 (1990), pp. 289-297.

Preview Full PDF 1455 18404 Abstract

Hong-Yang Chao

J. Comp. Math., 8 (1990), pp. 298-306.

Preview Full PDF 1475 18354 Abstract

Tao Tang & Wei Yuan

J. Comp. Math., 8 (1990), pp. 307-320.

Preview Full PDF 1432 18440 Abstract

H. Blum & R. Rannacher

J. Comp. Math., 8 (1990), pp. 321-332.

Preview Full PDF 1435 18888 Abstract

Jiao-Xun Kuang

J. Comp. Math., 8 (1990), pp. 333-341.

Preview Full PDF 1417 18359 Abstract

Guo-Liang Xu

J. Comp. Math., 8 (1990), pp. 342-352.

Preview Full PDF 1365 18322 Abstract

Guo-Rong Wang

J. Comp. Math., 8 (1990), pp. 353-362.

Preview Full PDF 1507 18101 Abstract

Guo-Ping Liang & Ping Liang

J. Comp. Math., 8 (1990), pp. 363-370.

Preview Full PDF 1354 18329 Abstract

Kang Feng, Hua-Mo Wu & Meng-Zhao Qin

J. Comp. Math., 8 (1990), pp. 371-380.

Preview Full PDF 1429 18007 Abstract

Tang-An Gao & Ze-Ke Wang

J. Comp. Math., 8 (1990), pp. 381-385.

Preview Full PDF 1380 18549 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard